Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 37, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 4, 2017, 7:43 PM CDT for 7 counties in Kansas. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2017, 7:43 PM CDT (00:43 UTC)
- Expired
- Apr 4, 2017, 8:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Allen County, KS, Elk County, KS, Greenwood County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Tulsa radar (KINX), 151 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:56 PM CDT | TSTM WND GST 82 | 5 Wsw Altoona, KS | HIGHWAY SIGNS BLOWN DOWN. |
| Apr 4, 8:00 PM CDT | TSTM WND GST 60 | Neodesha, KS | ESTIMATED 50 TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 743 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 12.5
The text
As transmitted.
113
WUUS53 KICT 050043
SVRICT
KSC001-049-073-125-133-205-207-050145-
/O.NEW.KICT.SV.W.0037.170405T0043Z-170405T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
743 PM CDT TUE APR 4 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northeastern Elk County in southeastern Kansas...
Wilson County in southeastern Kansas...
Neosho County in southeastern Kansas...
Northeastern Montgomery County in southeastern Kansas...
Woodson County in southeastern Kansas...
Southeastern Greenwood County in southeastern Kansas...
Allen County in southeastern Kansas...
* Until 845 PM CDT
* At 741 PM CDT, severe thunderstorms were located along a line
extending from near Fall River to near Fredonia to 5 miles north of
Independence, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Independence, Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates
Center, Erie, St. Paul, La Harpe, Gas, Moran, Thayer, Altoona,
Toronto, Buffalo, Fall River, Neosho Falls, Galesburg and Sycamore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These severe thunderstorms produced
widespread wind damage when they moved through Eastern Elk County.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
&&
LAT...LON 3738 9538 3738 9552 3732 9552 3724 9572
3744 9587 3762 9622 3804 9574 3804 9508
3750 9509
TIME...MOT...LOC 0041Z 230DEG 49KT 3763 9607 3750 9580 3731 9569
HAIL...0.88IN
WIND...70MPH
$$
ES4 follow-up statements
740
WWUS53 KICT 050103
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
803 PM CDT TUE APR 4 2017
KSC049-073-050113-
/O.CAN.KICT.SV.W.0037.000000T0000Z-170405T0145Z/
Elk KS-Greenwood KS-
803 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELK AND
SOUTHEASTERN GREENWOOD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Kansas.
LAT...LON 3738 9538 3738 9552 3732 9552 3732 9569
3745 9580 3751 9589 3785 9596 3804 9574
3804 9508 3750 9509
TIME...MOT...LOC 0103Z 230DEG 49KT 3781 9580 3768 9553 3749 9542
$$
KSC001-125-133-205-207-050145-
/O.CON.KICT.SV.W.0037.000000T0000Z-170405T0145Z/
Wilson KS-Neosho KS-Montgomery KS-Woodson KS-Allen KS-
803 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WILSON...NEOSHO...NORTHEASTERN MONTGOMERY...WOODSON AND ALLEN
COUNTIES...
At 803 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Yates Center to near Chanute to
near Thayer, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center, Erie, St.
Paul, La Harpe, Gas, Moran, Thayer, Altoona, Toronto, Buffalo, Neosho
Falls, Galesburg, Savonburg, Elsmore and Benedict.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 9538 3738 9552 3732 9552 3732 9569
3745 9580 3751 9589 3785 9596 3804 9574
3804 9508 3750 9509
TIME...MOT...LOC 0103Z 230DEG 49KT 3781 9580 3768 9553 3749 9542
HAIL...0.88IN
WIND...70MPH
$$
KETCHAM289
WWUS53 KICT 050109
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
809 PM CDT TUE APR 4 2017
KSC001-049-073-125-133-205-207-050145-
/O.CON.KICT.SV.W.0037.000000T0000Z-170405T0145Z/
Elk KS-Wilson KS-Neosho KS-Montgomery KS-Woodson KS-Greenwood KS-
Allen KS-
809 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN ELK...WILSON...NEOSHO...NORTHEASTERN MONTGOMERY...
WOODSON...SOUTHEASTERN GREENWOOD AND ALLEN COUNTIES...
At 806 PM CDT, severe thunderstorms were located along a line
extending from near Buffalo to 5 miles south of Chanute to near
Galesburg, moving east at 45 mph.
These are very dangerous thunderstorms!
HAZARD...Winds around 80 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Independence, Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates
Center, Erie, St. Paul, La Harpe, Gas, Moran, Thayer, Altoona,
Toronto, Buffalo, Fall River, Neosho Falls, Galesburg and Sycamore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building immediately! These storms have the
potential to cause serious injury and significant property damage.
&&
LAT...LON 3738 9538 3738 9552 3732 9552 3724 9572
3744 9587 3762 9622 3804 9574 3804 9508
3750 9509
TIME...MOT...LOC 0106Z 249DEG 40KT 3771 9575 3760 9550 3741 9539
HAIL...0.75IN
WIND...80MPH
$$
ES166
WWUS53 KICT 050122
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
822 PM CDT TUE APR 4 2017
KSC049-073-125-205-050131-
/O.CAN.KICT.SV.W.0037.000000T0000Z-170405T0145Z/
Elk KS-Wilson KS-Montgomery KS-Greenwood KS-
822 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELK...WILSON...
NORTHEASTERN MONTGOMERY AND SOUTHEASTERN GREENWOOD COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Kansas.
LAT...LON 3739 9538 3739 9553 3772 9552 3804 9574
3804 9508 3750 9509
TIME...MOT...LOC 0121Z 230DEG 49KT 3783 9557 3772 9532 3753 9521
$$
KSC001-133-207-050145-
/O.CON.KICT.SV.W.0037.000000T0000Z-170405T0145Z/
Neosho KS-Woodson KS-Allen KS-
822 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NEOSHO...NORTHEASTERN WOODSON AND ALLEN COUNTIES...
At 821 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Humboldt to 8 miles northeast of
Chanute to near St. Paul, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chanute, Iola, Humboldt, Erie, St. Paul, La Harpe, Gas, Moran,
Thayer, Neosho Falls, Galesburg, Savonburg, Elsmore, Stark, Earlton,
Mildred, Bassett, Lake Parsons, Petrolia and Chanute Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9538 3739 9553 3772 9552 3804 9574
3804 9508 3750 9509
TIME...MOT...LOC 0121Z 230DEG 49KT 3783 9557 3772 9532 3753 9521
HAIL...0.75IN
WIND...60MPH
$$
KETCHAM687
WWUS53 KICT 050141
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
841 PM CDT TUE APR 4 2017
KSC001-133-207-050150-
/O.EXP.KICT.SV.W.0037.000000T0000Z-170405T0145Z/
Neosho KS-Woodson KS-Allen KS-
841 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NEOSHO...NORTHEASTERN WOODSON
AND ALLEN COUNTIES WILL EXPIRE AT 845 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Kansas.
LAT...LON 3739 9538 3739 9553 3772 9552 3804 9574
3804 9508 3750 9509
TIME...MOT...LOC 0140Z 230DEG 49KT 3798 9534 3787 9509 3768 9498
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:56 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 4, 6:56 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Wichita KS 656 PM CDT Tue Apr 4 2017 .SHORT TERM...(This evening through Thursday night) Issued at 309 PM CDT Tue Apr 4 2017 Warm advection/isentropic lift ahead of the approaching upper level system, currently over NE NM, has led to mainly showers over Central KS, where main theta-e gradient is located. Approaching wave and increasing diffluence ahead of the low, as it treks mainly straight east along the KS/OK border this afternoon/evening, will lead to increasing showers and embedded thunderstorms across most of srn KS. Already seeing signs of increased convection across SE KS. The main surface low is currently located along the Red River in OK, with the warm front situated from the low NE towards the AR/MO border. Seeing some northward movement of the warm front as this low approaches, but currently Hi-res short term models suggest that the warm front will not make as far north as previously thought, keeping most of SE KS on the cool side of the front. This will limit the chances of surface based convection making it into SE KS late this afternoon into early this evening. This would reduce the tornado threat for SE KS as the surface based instability stays further south. Southeast KS isnt completely out of the woods, when it comes to a severe threat, as elevated supercell thunderstorms will still be possible until early this evening, with increasing effective bulk shear of 50-70 kts and good directional shear just to the north of the main surface low, due to surface winds out of the east- northeast. MUCAPE will be limited (750-100 j/kg), north of the warm front, for a very large hail threat, but still could see a few severe storms with hail up to half dollar size. This upper system looks a little stronger than the one just exiting the area, with precipitable water values of 100 percent of normal suggesting another round of moderate rainfall for the area, with some areas picking up an additional 1.00-1.25 inches. Think some of the heaviest rainfall will occur this evening and tonight, between highway 50 and highway 54/400. This may lead to some localized flooding in flood prone areas and additional rises on streams and rivers overnight. Prefer to hold off on any kind of flood watch, as most 3 hr flash flood guidance numbers are over 2 inches. Expect wraparound showers in the main deformation zone to linger across portions of Central and South Central KS until the early morning hours Wed, as the upper level storm system makes quick progress to the east. As system exits the area by Wed afternoon, upper ridging will move into the northern plains, which will lead to cooler air spilling into the area from the north for Wed, as mid level flow shifts to the NW. This NW flow pattern will lead to a a brisk day on Wed with a drying out period for Wed night through at least Sat for the forecast area. Could see the chilly temps continue for at least Wed night and early Thu, with some areas seeing min temps fall into the mid to upper 30s for Thu morning as the ridge axis moves overhead. This may lead to a chance of patchy frost for most of Central KS for Thu morning. Given the early start to the growing season, will have to keep an eye on this for possible frost headlines. Ketcham .LONG TERM...(Friday through Tuesday) Issued at 309 PM CDT Tue Apr 4 2017 Expect to see a warming trend for Fri/sat as the upper ridge over the northern plains shifts to the east, with lee side troughing leading to southerly flow returning to the plains. Next chance for showers and storms looks to move into the area for Sun afternoon as the next shortwave moves into the plains. Low level moisture will be3 slow to return ahead of this system, which may limit the storm chances to areas east of the KS Turnpike Ketcham && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 653 PM CDT Tue Apr 4 2017 Low tracking northeast across Northeast OK will keep precipitation across the TAF sites well into the night. Mainly VFR with occasional MVFR ceilings/visibility in heavier rain showers at most location. At this point, do not foresee widespread IFR, although it is possible, especially at KCNU where low level moisture/flow will be weakest. Gusty surface winds will develop with improving ceilings as low departs, with VFR expected at all location by late morning. -Howerton && .FIRE WEATHER... Issued at 309 PM CDT Tue Apr 4 2017 Widespread rain and cool temps will keep the fire danger threat in check for the next few days. Behind the departing wave, strong north and NW winds will be in place for late Tue night through Wed. Dry and seasonal conditions are expected for the end of the week. In addition, recent rains have allowed grasses to green-up, reducing the risk for rapid spreading of fires. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 44 60 37 62 / 90 10 0 0 Hutchinson 43 59 36 61 / 90 10 0 0 Newton 43 58 36 59 / 90 20 0 0 ElDorado 43 58 37 60 / 90 30 0 0 Winfield-KWLD 44 60 37 62 / 90 10 0 0 Russell 41 59 34 61 / 90 10 0 0 Great Bend 41 59 34 61 / 90 10 0 0 Salina 44 60 35 61 / 90 20 0 0 McPherson 43 59 35 60 / 90 20 0 0 Coffeyville 46 57 39 62 / 90 40 0 0 Chanute 44 56 38 60 / 90 50 10 0 Iola 44 55 38 59 / 90 50 10 0 Parsons-KPPF 45 56 39 61 / 90 40 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...ADK/PJH FIRE WEATHER...Ketcham
Hazardous weather outlook, Apr 4, 3:56 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 356 PM CDT Tue Apr 4 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-052100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 356 PM CDT Tue Apr 4 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few clusters of thunderstorms are expected to move across south central and southeast Kansas late this afternoon into the early evening hours. A few severe storms are possible over southeast Kansas, mainly southeast of a line from Sedan to Chanute. The main storm threat will be large hail of quarter to half dollar size, between approximately 5 pm and 10 pm. With grounds extremely saturated, persistent rainfall this evening and tonight may cause some minor flooding, and potential rises on streams and rivers, especially for locations prone to poor drainage. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Patchy frost will be possible early Thursday morning for central Kansas. Storms will return to the forecast for Sunday afternoon and evening for areas east of the Kansas Turnpike with at least some strong storms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed over extreme Southeast Kansas for Montgomery and Labette counties. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Lawson/Ketcham
In the hours before
Special weather statement, Apr 4, 6:41 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wichita KS
641 PM CDT TUE APR 4 2017
KSZ069-093-050030-
Butler KS-Cowley KS-
641 PM CDT TUE APR 4 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southern Butler County in south central Kansas...
Northwestern Cowley County in south central Kansas...
* Until 730 PM CDT
* At 641 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 5 miles
east of Mulvane to near Burden...and moving north at 45 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton,
Udall, Leon, Burden, Atlanta, Latham, Rock, Santa Fe Lake, Augusta
Municipal Airport, El Dorado Airport, Winfield City Lake, Beaumont,
El Dorado State Park and El Dorado Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.
&&
LAT...LON 3791 9715 3779 9653 3756 9653 3721 9682
3739 9715
TIME...MOT...LOC 2341Z 201DEG 39KT 3747 9714 3726 9681
KETCHAMLocal storm report, Apr 4, 6:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 10 E WINFIELD 37.27N 96.79W
04/04/2017 E1.00 INCH COWLEY KS EMERGENCY MNGR
HAIL REPORTED ALONG HIGHWAY 160.
&&
BDKLocal storm report, Apr 4, 7:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
704 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 E BURDEN 37.31N 96.74W
04/04/2017 COWLEY KS EMERGENCY MNGR
POWER LINES REPORTED DOWN JUST EAST OF BURDEN.
&&
BDKLocal storm report, Apr 4, 7:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST CHAUTAUQUA 37.02N 96.18W
04/04/2017 E65 MPH CHAUTAUQUA KS TRAINED SPOTTER
&&
SGSLocal storm report, Apr 4, 7:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST SEDAN 37.13N 96.18W
04/04/2017 E70 MPH CHAUTAUQUA KS TRAINED SPOTTER
ESTIMATED 70 MPH WINDS WITH PEA SIZE HAIL COVERING THE
GROUND.
&&
SGSLocal storm report, Apr 4, 7:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST ELK CITY 37.29N 95.91W
04/04/2017 E70 MPH MONTGOMERY KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho | 55 min |
| Apr 4, 8:15 PM CDT | River Flood Warning | ICT | Marion | 43 hr |
| Apr 4, 8:26 PM CDT | Areal Flood Warning | ICT | McPherson, Marion | 37 hr |
| Apr 5, 12:55 AM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| Apr 5, 3:14 AM CDT | Wind Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 12 more | 14 hr |
| Apr 5, 12:44 PM CDT | Areal Flood Warning | ICT | Reno | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.